Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Took birth control and periods stopped. Pregnancy test negative. Is this due to pills?

My monthly started on Jan 22 but the first few weeks of Jan., I took 3 weeks worth of birth control and stopped. So It started on da 22nd -26th. But I AAAAAAA t seen a period since then and today is march 7th. Is it possible my cycle is trying to get back right??? I have no pregnancy symptoms plus I took a pregnancy test (first response) last week and the results were negative. So is this possible?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to Healthcare Magic.
The oral contraceptive hormone pills cause control of hormonal tone of body if you have taken them for pretty long or in higher doses.
Same is true in your case.
I think you should not be worried, in a month or two without pills; you will get the Restoration of menses.
Chances of pregnancy are remote because urine pregnancy test is a good enough test to rely on.
I hope the advise will be helpful for you.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor